MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNKNOWN HEAD; HIP IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH UNKNOWN HEAD; HIP IMPLANT
Catalog Number 6260-9-328
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/11/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There has been one other event for the lot referenced.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Not returned.
 
Event or Problem Description
It was reported by the attorney that plaintiff underwent a total hip arthroplasty on (b)(6) 2010.Head was revised on (b)(6) 2011 and once again on (b)(6) 2011.This pi is for head revision 2.
 
Additional Manufacturer Narrative
Corrected data: d1 - product long description; d2 - product code, common device name; d4 - lot#; g1 - manufacturing site; h6 - method code.Catalog and lot# updated to "unknown." please disregard initially reported manufacturing date, expiration date, gtin, 510(k) an event regarding revision for unspecified reasons involving a head was reported.The event was not confirmed.Method & results: -product evaluation and results: not performed as no product was returned for evaluation.-clinician review: no medical records were received for review with a clinical consultant.-product history review: could not be performed as lot code information was not provided.-complaint history review: could not be performed as lot code information was not provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information including device details, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
It was reported by the attorney that plaintiff underwent a total hip arthroplasty on (b)(6) 2010.Head was revised on (b)(6) 2011 and once again on (b)(6) 2011.*this pi is for head revision 2.

Brand Name
UNKNOWN HEAD
Common Device Name
HIP IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8272252
Report Number0002249697-2019-00280
Device Sequence Number13761629
Product Code JDI
UDI-Device Identifier07613327013115
UDI-Public07613327013115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue Number6260-9-328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;